# SDR USAA960529

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs947-995
- Part time: 35,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND SPOTS OFCORROSION ALONG SIDES OF STRINGER BS 947-995 S-27L.  REMOVED STRINGERSECTION, FABRICATED NEW SECTION AND INSTALLED, REPAIRED PER SRM 53-10-3.CORROSION TASK NR C53-202-01 CORROSION LEVEL 1.  (M)
